Fragmentation norm and relative quasimorphisms

Michael Brandenbursky, Jarek Kedra* (Corresponding Author)

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

We prove that manifolds with complicated enough fundamental group admit measure-preserving homeomorphisms which have positive stable fragmentation norm with respect to balls of bounded measure.
Original languageEnglish
Pages (from-to)4519-4531
Number of pages13
JournalProceedings of the American Mathematical Society
Volume150
DOIs
Publication statusPublished - 22 Jun 2022

Keywords

  • measure-preserving homeomorphisms
  • Hamiltonian diffeomorphisms
  • fragmentation norm
  • relative quasimorphisms

Fingerprint

Dive into the research topics of 'Fragmentation norm and relative quasimorphisms'. Together they form a unique fingerprint.

Cite this